MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 20MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 20MM; SCREW, FIXATION, BONE
Model Number 201.770
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event year reported as 2019; exact date of event is unknown.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure the three (3) 2.4mm cortex screw self-tapping with t8 stardrive recess 20mm would not fit the guide block for two-column plate.There was a surgical delay of five (5) minutes.Procedure outcome was successful.Patient status is unknown.Concomitant medical products reported: guide block for two-column plate (part#03.111.701, lot# unknown, quantity#1).This report is for one (1) 2.4mm cortex screw 20mm.This is report 3 of 3 for complaint (b)(4).
 
Event or Problem Description
Concomitant device reported: guide block for two-column plate (part#03.111.701, lot# unknown, quantity#1) unknown plate ( part # unknown, lot # unknown, quantity 1).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 20MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8569078
Report Number2939274-2019-57750
Device Sequence Number19285044
Product Code HWC
UDI-Device Identifier10886982142788
UDI-Public(01)10886982142788
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number201.770
Device Catalogue Number201.770
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/03/2019
Supplement Date Received by Manufacturer05/31/2019
Initial Report FDA Received Date05/01/2019
Supplement Report FDA Received Date05/31/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE BLOCK FOR 2 COLUMN PLATE 7 HOLE HEAD/LEFT; GUIDE BLOCK FOR 2 COLUMN PLATE 7 HOLE HEAD/LEFT; UNK - PLATES